EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-51-3015 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10.D10.Concomitants -product information: 5486082 02-010-03-0230 - logic cr femoral cem, left, sz 3; 5567501 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t; 5592343 200-02-29 - three peg patella 29mm pending investigation.There is no other information available.
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2018, and then experienced a revision surgical procedure on (b)(6)2023, approximately 4 years, 10 months after initial implant.Revision operative report of (b)(6) 2023- postoperative diagnosis: failed left total knee.Patella was revised to an optetrak 3 peg patella, 32 mm diameter and a truliant polyethylene liner was placed.Patient experienced pain, imaging was consistent with possible symptomatic polyethylene wear.The polyethylene was removed and showed oxidation and mild wear.There was no loosening noted with impaction.Patient was then woken from sedation and transferred to recovery in stable condition.There was no other patient/medical information provided.No x-rays or images were provided.The device will not be returned.There is no other information available.Revision op report attached.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report 1038671-2023-01996.